# SDR IPXA2020021985260

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 31,485 hours, 18,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#1 SLAT IS DISBONDED AND REQUIRES REPAIR IN MARKED AREAREPAIRED IAW B757-5743-02-2R-1 AND SRM 51-70-10-2R-4
